Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Golod and tight $3$–manifolds

Kouyemon Iriye and Daisuke Kishimoto

Algebraic & Geometric Topology 23 (2023) 2191–2212
Bibliography
1 B Bagchi, B Datta, On k–stellated and k–stacked spheres, Discrete Math. 313 (2013) 2318 MR3084278
2 B Bagchi, B Datta, On stellated spheres and a tightness criterion for combinatorial manifolds, European J. Combin. 36 (2014) 294 MR3131896
3 B Bagchi, B Datta, J Spreer, A characterization of tightly triangulated 3–manifolds, European J. Combin. 61 (2017) 133 MR3588713
4 A Bahri, M Bendersky, F R Cohen, Polyhedral products and features of their homotopy theory, from: "Handbook of homotopy theory" (editor H Miller), CRC Press (2020) 103 MR4197983
5 A Bahri, M Bendersky, F R Cohen, S Gitler, The polyhedral product functor : A method of decomposition for moment-angle complexes, arrangements and related spaces, Adv. Math. 225 (2010) 1634 MR2673742
6 I V Baskakov, V M Buchstaber, T E Panov, Algebras of cellular cochains, and torus actions, Uspekhi Mat. Nauk 59 (2004) 159 MR2117435
7 A Berglund, M Jöllenbeck, On the Golod property of Stanley–Reisner rings, J. Algebra 315 (2007) 249 MR2344344
8 B A Burton, B Datta, N Singh, J Spreer, A construction principle for tight and minimal triangulations of manifolds, Exp. Math. 27 (2018) 22 MR3750925
9 B Datta, S Murai, On stacked triangulated manifolds, Electron. J. Combin. 24 (2017) MR3711045
10 J Grbić, T Panov, S Theriault, J Wu, The homotopy types of moment-angle complexes for flag complexes, Trans. Amer. Math. Soc. 368 (2016) 6663 MR3461047
11 J Grbić, S Theriault, The homotopy type of the polyhedral product for shifted complexes, Adv. Math. 245 (2013) 690 MR3084441
12 V Grujić, V Welker, Moment-angle complexes of pairs (Dn,Sn1) and simplicial complexes with vertex-decomposable duals, Monatsh. Math. 176 (2015) 255 MR3302158
13 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
14 K Iriye, D Kishimoto, Decompositions of polyhedral products for shifted complexes, Adv. Math. 245 (2013) 716 MR3084442
15 K Iriye, D Kishimoto, Golodness and polyhedral products for two-dimensional simplicial complexes, Forum Math. 30 (2018) 527 MR3770008
16 K Iriye, D Kishimoto, Golodness and polyhedral products of simplicial complexes with minimal Taylor resolutions, Homology Homotopy Appl. 20 (2018) 69 MR3775349
17 K Iriye, D Kishimoto, Fat-wedge filtration and decomposition of polyhedral products, Kyoto J. Math. 59 (2019) 1 MR3934622
18 K Iriye, D Kishimoto, Whitehead products in moment-angle complexes, J. Math. Soc. Japan 72 (2020) 1239 MR4165931
19 K Iriye, D Kishimoto, Two-dimensional Golod complexes, Homology Homotopy Appl. 23 (2021) 215 MR4284647
20 K Iriye, T Yano, A Golod complex with non-suspension moment-angle complex, Topology Appl. 225 (2017) 145 MR3649878
21 L Katthän, A non-Golod ring with a trivial product on its Koszul homology, J. Algebra 479 (2017) 244 MR3627285
22 W Kühnel, F H Lutz, A census of tight triangulations, Period. Math. Hungar. 39 (1999) 161 MR1783824
23 N H Kuiper, Minimal total absolute curvature for immersions, Invent. Math. 10 (1970) 209 MR267597
24 F H Lutz, T Sulanke, E Swartz, f–vectors of 3–manifolds, Electron. J. Combin. 16 (2009) MR2515776
25 J R Munkres, Elements of algebraic topology, Addison-Wesley (1984) MR755006
26 J P Serre, Algèbre locale. Multiplicités, 11, Springer (1965) MR0201468